For the temporary relief of nasal and sinus congestion, hayfever, runny nose, watery and itchy eyes and sneezing.
Treats symptoms of:
Non-drowsy antihistamine and decongestant.
DOSAGE: Adults and children over 12 years: One tablet four times daily.
Each tablet contains: phenylephrine hydrochloride 10mg and loratadine 2.5mg
Store below 30 C Keep out of reach of children Do not exceed the recommended dosage. If symptoms persist consult your doctor or pharmacist. Do not use in children under 12 years of age. See your doctor before taking this product if you have high blood pressure, heart problems, if you are pregnant or breastfeeding or are taking anti-depressant medication. Seek healthcare professional advice before taking this product with any other medicine (including complementary medicines) intended to treat the symptoms of the common cold. WARNING: Although the medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken. Phenylephrine may cause sleeplessness in some people.